Math. Model. Nat. Phenom.
Volume 5, Number 4, 2010Spectral problems. Issue dedicated to the memory of M. Birman
|Page(s)||256 - 268|
|Published online||12 May 2010|
- A. Avila, J. Bochi, D. Damanik. Cantor spectrum for Schrödinger operators with potentials arising from generalized skew-shifts. Duke Math. J., 146 (2009), No. 2, 253–280. [CrossRef] [MathSciNet] [Google Scholar]
- A. Avila, S. Jitomirskaya. The Ten Martini Problem. Ann. of Math., 170 (2009), No. 1, 303–342. [CrossRef] [MathSciNet] [Google Scholar]
- J. Bourgain. Positive Lyapounov exponents for most energies. Geometric aspects of functional analysis, 37–66, Lecture Notes in Math. No. 1745, Springer, Berlin, 2000. [Google Scholar]
- J. Bourgain. Green’s function estimates for lattice Schrödinger operators and applications. Annals of Mathematics Studies, 158. Princeton University Press, Princeton, NJ, 2005. [Google Scholar]
- V.A. Chulaevsky, Y. G. Sinai. Anderson localization for the 1-D discrete Schrödinger operator with two-frequency potential. Comm. Math. Phys., 125 (1989), No. 1, 91–112. [CrossRef] [MathSciNet] [Google Scholar]
- M. Goldstein, W. Schlag. On resonances and the formation of gaps in the spectrum of quasi-periodic Schrödinger equations. Ann. of Math., (to appear). [Google Scholar]
- A. Y. Gordon, S. Jitomirskaya, Y. Last, B. Simon. Duality and singular continuous spectrum in the almost Mathieu equation. Acta Math., 178 (1997), 169–183. [CrossRef] [MathSciNet] [Google Scholar]
- J.P. Guillement, B. Helffer, P. Treton. Walk inside Hofstadter’s butterfly. J. Phys. France, 50 (1989), 2019–2058. [CrossRef] [EDP Sciences] [Google Scholar]
- B. Helffer, P. Kerdelhué, J. Sjöstrand. Le papillon de Hofstadter revisité. Mém. Soc. Math. France (N.S.), No. 43 (1990), 87 pp. [Google Scholar]
- D. Hofstadter. Energy levels and wave functions of Bloch electrons in rational and irrational magnetic fields. Phys. Rev. B, 14 (1976), 2239. [CrossRef] [Google Scholar]
- H. Krüger. Probabilistic averages of Jacobi operators, Comm. Math. Phys., 295 (2010), No. 3, 853–875. [CrossRef] [MathSciNet] [Google Scholar]
- H. Krüger. In preparation. [Google Scholar]
- G. Teschl. Jacobi Operators and Completely Integrable Nonlinear Lattices, Math. Surv. and Mon., 72, Amer. Math. Soc., Rhode Island, 2000. [Google Scholar]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.